The Different Medications That Cause Impotence

When it comes to the cause of impotence, there are quite a few different possibilities. The cause of impotence is often different from one man to another, and so the only way that any man would really be able to find out what the cause of impotence was in their case would be for them to get in and seek medical attention.

A doctor will perform a few standard tests and use their professional judgment in order to determine what they believe the cause to be. If you want to know does smoking cause impotence, yes it most certainly does, but there are also many other possible reasons that you have impotence.

For instance there are certain medications that cause impotence, and you may even be taking a medication right now and not be aware that impotence is one of the known possibly side effects. This is why it is important that you are aware of the different medications that cause impotence and learn the details on these medications that cause impotence so you will know for future reference.

Antidepressants

One of the medications that cause impotence is Prozac. This is an antidepressant, and in fact most of the antidepressant medications that are now available have shown to cause impotence in men. Decreased libido and impotence have both been reported as side effects of Prozac, although decreased libido is much more commonly reported than impotence.

Before you start on any antidepressant you want to make sure that you talk to your doctor about it and they can discuss in more detail the percentage rates of patients taking this medication that become impotent.

Altace

Another of the medications that cause impotence is Altace, which is a medication for high blood pressure. Again, most hypertensive drugs are known for having impotence as one of their most common side effects, and so you really need to weigh out the pros and cons of the medication in order to determine whether you should stay on it or not.

Also keep in mind, that whatever medication you are on, this is certainly not the only one of its kind. So if you are on a medication that is causing you impotence problems, you can always talk to your doctor about switching to a different medication, at least for a while to see what the results are. As well, side effects such as impotence are often only temporary and will go away after you continue taking the medication.